Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 86, NWS Eureka, CA

September 11, 2019

NWS Eureka, CA issued this small craft advisory at Sep 11, 2019, 2:10 AM PDT. It took effect at Sep 11, 2019, 3:00 PM PDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 11, 2019, 2:10 AM PDT (09:10 UTC)
In effect from
Sep 11, 2019, 3:00 PM PDT
Expired
Sep 15, 2019, 3:00 AM PDT
In force
4 days
Issued by
NWS Eureka, CA

The text

As transmitted.

001 
WHUS76 KEKA 110910
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
210 AM PDT Wed Sep 11 2019

PZZ475-111715-
/O.NEW.KEKA.SC.Y.0086.190911T2200Z-190912T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
210 AM PDT Wed Sep 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM PDT THURSDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 2 AM PDT
Thursday. 

* WINDS...N 15 to 20 kt with gusts to 25 kt, strongest downwind of
  Cape Mendocino.

* WAVES/SEAS...N 6 to 7 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
16 follow-up statements
152 
WHUS76 KEKA 111605
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
905 AM PDT Wed Sep 11 2019

PZZ475-120015-
/O.CON.KEKA.SC.Y.0086.190911T2200Z-190912T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
905 AM PDT Wed Sep 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 2 AM PDT THURSDAY...

* WINDS...N 15 to 20 kt with gusts to 25 kt, strongest downwind 
  of Cape Mendocino. 

* WAVES/SEAS...N 6 to 7 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
184 
WHUS76 KEKA 112114
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
214 PM PDT Wed Sep 11 2019

PZZ475-120515-
/O.CON.KEKA.SC.Y.0086.190911T2200Z-190912T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
214 PM PDT Wed Sep 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

* WINDS...N 15 to 20 kt with gusts to 25 kt, strongest downwind 
  of Cape Mendocino. 

* WAVES/SEAS...N 6 to 7 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
175 
WHUS76 KEKA 120330
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
830 PM PDT Wed Sep 11 2019

PZZ475-121130-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190913T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
830 PM PDT Wed Sep 11 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...N 15 to 20 kt increasing to 20 to 25 kt Thursday night.
  Strongest winds downwind of Cape Mendocino.
  

* WAVES/SEAS...N 6 to 7 ft at 7 seconds building to 8 to 9 ft at 9
  seconds Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
461 
WHUS76 KEKA 120939
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
239 AM PDT Thu Sep 12 2019

PZZ475-121745-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190913T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 AM PDT Thu Sep 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 15 to 20 kt increasing to 20 to 25 kt Thursday 
  night. Strongest winds downwind of Cape Mendocino. 

* WAVES/SEAS...N 6 to 7 ft at 7 seconds building to 8 to 9 ft at 
  9 seconds Thursday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
485 
WHUS76 KEKA 121541
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
841 AM PDT Thu Sep 12 2019

PZZ475-122345-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190913T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
841 AM PDT Thu Sep 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 15 to 20 kt increasing to 20 to 25 kt tonight. 
  Strongest winds downwind of Cape Mendocino. 

* WAVES/SEAS...N 6 to 7 ft at 7 seconds building to 8 to 9 ft at 9
  seconds tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
788 
WHUS76 KEKA 122101
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
201 PM PDT Thu Sep 12 2019

PZZ455-130515-
/O.EXB.KEKA.SC.Y.0086.190913T2000Z-190914T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
201 PM PDT Thu Sep 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM PDT FRIDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 1 PM to 10 PM PDT Friday. 

* WINDS...NW 15 to 25 kt Friday afternoon and evening. 

* WAVES/SEAS...N 6 to 8 ft at 9 seconds Friday afternoon and 
  evening. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-130515-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190914T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
201 PM PDT Thu Sep 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT FRIDAY...

* WINDS...N 20 to 25 kt.  

* WAVES/SEAS...N 7 to 9 ft at 9 seconds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
041 
WHUS76 KEKA 130303
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
803 PM PDT Thu Sep 12 2019

PZZ475-131115-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190914T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
803 PM PDT Thu Sep 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-131115-
/O.EXT.KEKA.SC.Y.0086.190913T2000Z-190914T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
803 PM PDT Thu Sep 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM FRIDAY TO 3 AM
PDT SATURDAY...

* WINDS...NW 15 to 25 kt Friday afternoon and evening.

* WAVES/SEAS...N 7 to 9 ft at 9 seconds Friday afternoon and 
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
551 
WHUS76 KEKA 130927
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
227 AM PDT Fri Sep 13 2019

PZZ470-131730-
/O.EXB.KEKA.SC.Y.0086.190913T2200Z-190914T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
227 AM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 3 AM PDT
Saturday. 

* WINDS...N 15 to 20 kt with gusts to 25 kt. 

* WAVES/SEAS...N 6 to 7 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-131730-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190914T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
227 AM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-131730-
/O.CON.KEKA.SC.Y.0086.190913T2000Z-190914T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
227 AM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS...NW 15 to 25 kt Friday afternoon and evening.

* WAVES/SEAS...N 7 to 9 ft at 9 seconds Friday afternoon and 
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
893 
WHUS76 KEKA 131550
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
850 AM PDT Fri Sep 13 2019

PZZ455-140000-
/O.CON.KEKA.SC.Y.0086.190913T2000Z-190914T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
850 AM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS...NW 15 to 25 kt this afternoon and evening.

* WAVES/SEAS...N 7 to 9 ft at 9 seconds this afternoon and 
  evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-140000-
/O.CON.KEKA.SC.Y.0086.190913T2200Z-190914T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
850 AM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS...N 15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...N 6 to 7 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-140000-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190914T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
850 AM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
269 
WHUS76 KEKA 132104
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
204 PM PDT Fri Sep 13 2019

PZZ455-140515-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190914T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
204 PM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...NW 15 to 25 kt.

* WAVES/SEAS...N 7 to 9 ft at 9 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-140515-
/O.CON.KEKA.SC.Y.0086.190913T2200Z-190914T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
204 PM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...N 15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...N 6 to 7 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-140515-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190914T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
204 PM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
554 
WHUS76 KEKA 140349
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
849 PM PDT Fri Sep 13 2019

PZZ470-140500-
/O.CAN.KEKA.SC.Y.0086.000000T0000Z-190914T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 PM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 

Moderate northerly winds and short-period seas will persist
tonight, but have dropped below Small Craft Advisory levels. 

$$

PZZ455-141200-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
849 PM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

* WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of Cape
  Mendocino. 

* WAVES/SEAS...N 6 to 8 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-141200-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
849 PM PDT Fri Sep 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
591 
WHUS76 KEKA 140905
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
205 AM PDT Sat Sep 14 2019

PZZ455-141715-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
205 AM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 6 to 8 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-141715-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 AM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
438 
WHUS76 KEKA 141608
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
908 AM PDT Sat Sep 14 2019

PZZ455-150015-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
908 AM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 6 to 8 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-150015-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
908 AM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
958 
WHUS76 KEKA 142136
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
236 PM PDT Sat Sep 14 2019

PZZ455-150400-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
236 PM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 6 to 8 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-150400-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
236 PM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
652 
WHUS76 KEKA 150300
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
800 PM PDT Sat Sep 14 2019

PZZ455-151000-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
800 PM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NW 15 to 25 kt. Local gusts to 30 kt downwind of Cape 
  Mendocino. 

* WAVES/SEAS...N 6 to 8 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-151000-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
800 PM PDT Sat Sep 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 20 to 25 kt. Local gusts to 30 kt downwind of Cape 
  Mendocino. 

* WAVES/SEAS...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
676 
WHUS76 KEKA 150950
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
250 AM PDT Sun Sep 15 2019

PZZ455-151100-
/O.EXP.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
250 AM PDT Sun Sep 15 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

PZZ475-151100-
/O.EXP.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
250 AM PDT Sun Sep 15 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 2:49 PM PDT, 11 hours 21 minutes earlier.

Area forecast discussion, Sep 10, 2:49 PM PDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
249 PM PDT Tue Sep 10 2019

.SYNOPSIS...Cool interior temperatures and scattered showers will
continue today, with warm and dry weather returning tomorrow.
Isolated thunderstorms will be possible this afternoon and evening
across portions of Del Norte and northern Trinity counties.

&&

.DISCUSSION...The main upper level trough is currently moving
overhead this afternoon which is spawning the last round of
scattered showers to the area. Some elevated instability is
currently present with latest mesoanalysis guidance indicating
around 500 J/Kg of CAPE however very little shear is present
therefore overall thunderstorm threat this afternoon will be
limited but a few strikes remain possible across eastern Del
Norte, eastern Mendocino, and Trinity Counties. Relatively slow
storm motion should lead to a quick hit of measurable rainfall as
well however overall totals should remain below a quarter of an
inch. Tonight, clouds will begin to clear and cool temperatures
aloft will lead to a chilly overnight within interior valleys. The
one saving grace from the temperatures really plummeting will be
a modest amount of atmospheric moisture still in place to limit
radiational cooling. In the wake of the low, upper level ridging
will spread across the western U.S. leading to warming
temperatures and dry conditions for mid to late week. Latest model
guidance indicates yet another trough approaching the area this
weekend which will likely cool interior temperatures back to
around normal and bring another chance for showers to the area by
late in the weekend. /WCI

&&

.AVIATION...A weather disturbance produced widespread cloudiness across the
region today. The system also triggered mostly popcorn-like showers
sporadically along the coast from monday night into early morning.
CEC reported 0.25 inches by midnight while EKA reported 0.05 inches.
ACV did not report measurable rain. But the more significant
aviation hazard at the coast was MVFR-IFR Cigs...and even so, flight
Ops were generally unhampered. By midday, a large swathe of low
clouds still persisted off the North Coast. Interior areas reported
lots of "higher level" low VFR cloudiness (035-060 feet). Through
mid afternoon and overnight, models are returning stratus Cigs to
the TAF sites north of Cape Mendocino. Location of stratus on early
afternoon Satellite Pictures tend to be edging towards the coast as
ACV reported BKN005. Also, interior isolated showers and or
thunderstorms possible into evening. /TA

&&

.MARINE...Winds will become more uniformly N across the area
tonight, with wind speeds increasing near and S of Cape Mendocino.
Marginal advisory-level conditions are possible over the S outer
waters tonight and Wednesday. Due to the areal coverage of these
conditions, will not be hoisting an advisory at this time. However,
northerlies will continue to gradually ramp up Wednesday evening,
and an advisory will probably be needed for that. Mid-period NW
swell will persist through the work week along with a smaller,
longer period SW swell. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 10, 3:13 AM PDT, 22 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
313 AM PDT Tue Sep 10 2019

CAZ101-103-104-106-108>113-111015-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Southern Humboldt Interior-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
313 AM PDT Tue Sep 10 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-107-111015-
Del Norte Interior-Northern Humboldt Interior-Northern Trinity-
313 AM PDT Tue Sep 10 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Isolated thunderstorms are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.